# SDR QXEA0002260

- Difficulty date: August 8, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- Aircraft time: 23,309 hours, 32,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 85210263101
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- MAIN CABIN DOOR HARD TO OPEN FROM INSIDE.  REMOVED AND REPLACED LIFTING ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
